Current Issue

2019: Volume 1, Issue 1

Duodenal Hematoma : A Rare Complication of Anticoagulation

Sabbah M*, Bibani N, Ben Azzouz S, Bellil N, Ouakaa A, Elloumi H, Trad D, Gargouri D

Department of gastroenterology. Habib Thameur Hospital

*Corresponding author: Sabbah Meriam, Department of gastroenterology. Habib Thameur Hospital, Rue El Messelekh, Montfleury, 1002 Tunis Tunisie.

Received: December 21, 2019
Published: January 6, 2020

CASE REPORT

A 59-year-old man with history of diabetes and vein thrombosis of the limb with indication for life anticoagulation for life presented for vomiting and anemia without GI bleeding. Hemoglobin level was 7 while INR was >15. After reanimation (antivitamin K and transfusion), abdominal tomodensitometry was perfomed, showing circumferential spontaneously hyperdense parietal thickening of the third duodenum and the Treitz angle, 24 mm thick, associated with mesenteric densification.

Creative Commons License

Open Access by Magnus Med Club Ltd is licensed under a Creative Commons Attribution 4.0 International License. Based On a Work at magnusmedclub.com

©2018 Magnus Med Club Ltd. All rights Reserved. Gastric is an Independent Peer-Reviewed Gastroenterology Journal. Terms of ServicePrivacy Policy